# SDR AWXA200501240

- Difficulty date: September 24, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69265552
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CLIP CRACKED, .05 INCHES, AT STR 16L AND BS 348.  REMOVED CLIP AT STR 16L AND BS 348.1 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-5285-ES5.  FABRICATED NEW CLIP AND INSTALLED AT BS 348 AND STR 16L IAW AWA ER NR 03-5310-5285-ES5.
